This paper explores the use of diophantinized fractional fits for the nonlinear constitutive representation of elastomeric media. These are caste in terms of either the principal stretches or the strain invariants. Both polynomial and rational forms are considered. To construct the requisite complete and physically admissible basis space, the diophantinized set of fractional powers is bound by the curvature properties of the experimental data set. This set is then employed in conjunction with a remezed least square scheme to obtain an optimal fit. To verify the scheme a sample application case is presented.
Diophantinized Fractional Representations for Nonlinear Elastomeric MediaComputers & Structures
Publisher's StatementNOTICE: this is the author’s version of a work that was accepted for publication in Computers & Structures. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Computers & Structures, 66, 5, (03-01-1998); 10.1016/S0045-7949(97)00067-9
Citation InformationPadovan, J., and Sawicki, J.T. (1998) Diophantinized Fractional Representations for Nonlinear Elastomeric Media. Computers & Structures, 66(2), 613-626, doi: 10.1016/S0045-7949(97)00067-9.